Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

PCOS, on birth control, have mint greenish discharge on the last day of menses. with strong sweet-sour smell. What could be the cause?

Hi, My name is Tess and I am a 15 year old girl. I ve never had sex, my personal is pretty normal; at the most I ve skipped three days without showering. I ve recently been diagnosed with PCOS (as in 7 months ago) and am on birth control to help contain it. My periods are now regular and normal, but toward the end of my period last month, when I took out my tampon , a very light mint greenish color appeared. It looked like a mixer of discharge and green snot... not exactly what I m used to seeing on my tampon! ha. It also had a strange smell too! I m used to the fishy smell, but this was like a sour smell but yet a hint of ...sweetness to it. I want to say it smelled of asparagus mixed with sugar. It was a strong smell too. Help me pleeeaaassseee and thank you!
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response

Thank you for your query. I can understand your concerns.

You have infection from bacteria. Get a culture of the discharge and start antibiotics.

Feel free to consult me directly


Dr. Som Biswas M.D.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor